MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CORACOID SCREW, 3.5MM; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR

MEDOS INTERNATIONAL SARL CORACOID SCREW, 3.5MM; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Model Number 288209
Medical Device Problem Codes Break (1069); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Initial reporter is a j&j employee.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation, however a photo was provided.Upon visual inspection of the photo, two 3.5 coracoid screws are shown, only the device's tips are shown, no damages can be observed.The devices are not broken.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection of the photo, this complaint cannot be confirmed.The customer reported broken devices, however the devices shown in the photo are not broken.No further images were provided, therefore we can conclude that the 3.5 coracoid screws have no issues.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Event or Problem Description
This is report 2 of 3 for (b)(4).It was reported through in-house distribution in the netherlands that during inspection, it was observed that the coracoid screw, 3.5mm device was dirty.There was no procedure nor patient involvement reported.

Brand Name
CORACOID SCREW, 3.5MM
Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16480875
Report Number1221934-2023-00996
Device Sequence Number19616905
Product Code LXH
UDI-Device Identifier10886705026876
UDI-Public10886705026876
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288209
Device Catalogue Number288209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown